# SDR DALA2024100109570

- Difficulty date: September 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 112,940 hours, 16,285 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Condition: Missing
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 FAP PANEL 1R DOOR ARMED LENS MISSING. CORRECTIVE ACTION: INSTALLED 1R DOOR ARMED LENS AS REQUIRED A/C OK FOR SERVICE (4007860)
